Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

History of back injury. Having pain, dizziness, hard to breath. Confused MRI report. Taking 10mg diazepam and tramadol. Reason?

Hello I injured my back many years ago(approx 16). I saw a specialist many years ago who told me he could find nothing wrong but advised I gave up my job horse riding as the discomfort when doing so was very bad . I continued life for the next ten years, constantly taking painkillers that did very little to help me. When i decided enough was enough and demanded an mri scan the first came back with an abnormality (sorry unsure what it was) the second more detailed said there was an issue with my neck but nothing to worry about. other than the fact that where i had been inactive(because of the pain) for so many years the damaged muscles and ligaments where still in bad shape and unlikely to repair themselves. I need not have given up my love of horses. 5 years later I m still in the same boat with symptons appearing to be worsening in pain. I have pain between my shoulder blades which spreads round to the left to my lower xiphoid? on my sternum. The pain also goes from between my shoulder blades and over my left shoulder(it feels as though it is being pulled downwards) and also into my left armpit. With these symptons I can become dizzy find it hard to breath, my left arm goes numb and me heart can race although i believe that to be part of the stress of the whole thing( i have been e.c.g traced on numerous occasions but all is good there) I sweat profusely it feels like I have been punched in the back and then someone is twisting a band inside of me i have very little pain on the right hand side except for between my shoulder blades. sometimes this can last a day or so to 8 weeks at a time yet my doctor insists there is nothing wrong and to do more excercise. i have tried swimming which i thought would be reasonably gentle excercise and had to be pulled from the pool when it went on me one day. i m currently on 10mg diazepam3x perday and 2* 50mg tramadol 3*pd although these seem to make me hiccup and obviously that makes things worse. Please help me thanks for your time
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
hqai. i think u are using heavy doses of drugs. first start using esmoprozole with domperidone one morning before breakfast.
then u stop using the pillow.
start physiotherapy ICT
drug gabapentin with methylcobalamin one night
tramadol only severe pain
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor